MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC STENTED PORCINE HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC STENTED PORCINE HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E100-25M-00
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 02/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a patient who underwent implant of a 25 mm epic tissue heart valve on (b)(6) 2017, required an explant of the same valve on (b)(6) 2022 due to reported mitral stenosis.No additional information has been provided.
 
Additional Manufacturer Narrative
An event of explant due to mitral stenosis was reported.A returned device assessment and histopathological examination could not be performed as the device was not returned for analysis.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
EPIC STENTED PORCINE HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13698891
Report Number2135147-2022-00073
Device Sequence Number17752367
Product Code LWR
UDI-Device Identifier05414734055550
UDI-Public05414734055550
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2020
Device Model NumberE100-25M-00
Device Catalogue NumberE100-25M-00
Device Lot NumberBR00009861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale